# SDR 2007FA0000294

- Difficulty date: February 22, 2007
- Submitted: April 5, 2007
- Operation: General aviation
- Aircraft: N500
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Engine: Pwa PW305
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1069
- Part serial: 8BB26
- Condition: Intermittent
- Location: Lt Engine
- Part time: 83 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, AIRCRAFT (LT BLEED AIR) WARNING ILLUMINATED, AND (RT BLEED AIR) WARNING ILLUMINATED APPROX 5 SEC LATER, SMELLED ODOR IN MAINTENANCE.  UNABLE TO DUPLICATE MALFUNCTION ON GROUND RUN; LT MIXING VALVE WAS SUSPECTED, SO REPLACED.  PERFORMED GROUND RUN FUNCTIONAL TEST OF BLEED AIR SYSTEM, AND FLIGHT TEST.  NO FURTHER BLEED AIR WARNINGS.  (K)
